Thank for your query.
Noted your history of bad gases and the trouble associated with it. Also noted that you are already taking Methimazole for hyperthyroidism and Zantac for the gases / acidity.
Most important causes of gases are:
- Aerophagia- meaning inadvertent swallowing of the air thereby allowing the air enter in the intestinal canal causing ''gases''
-Infection by gas-producing bacteria in the form of mild to severe gastroenteritis.
- Some foods and aerated soft drinks can cause similar problems: these are the ones which you to note and avoid.
Anxiety and stress are the most major contributors. Hyperthyroidism increase these too.
A 5 day course of an antibiotic and metronidazole along with activated charcoal and probiotics may help a lot to recover
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.